# SDR SWIA2020090152098

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR STRAP AT FS 559.0 LBL 18-27 CORRODED   (C-CHECK) RO 8/28/2020    REMOVED CORROSION ON FLOOR STRAP AT FS 559.0 & LBL 27-36  REF CRJ 200 SRM.  ORIGINAL THICKNESS IS 0.050" WITH REMAINING 0.042" AND MATERIAL LOSS 0.008", MAX. PERMISSIBLE IS 0.005", THEREFORE FOUND TO BE OUT OF LIMITS. REF: CRJ-200 SRM.   LOCATED AND DRILLED AND INSTALLED NEW FLOOR STRAP REF CRJ 200 SRM.  COMPLIED WITH.  PERFORMED PRESSURE CHECK OF REPAIRED AREA REF. CRJ 200 AMM. CHECK GOOD.
